Multiplicateurs de Mikhlin pour une classe particulière de groupes non-unimodulaires
Annales de l'Institut Fourier, Tome 48 (1998) no. 4, p. 957-966
On montre, pour une classe particulière de groupes non-unimodulaires G=N, où N est un groupe de Lie stratifié et où l’action de est définie par les dilatations naturelles de N, et pour les sous-laplaciens invariants à gauche correspondants Δ, que toute fonction mH 2+ϵ () possédant un support compact dans + définit un opérateur m(Δ) borné sur les espaces de Lebesgue L p (G,d r g) associés à la mesure de Haar invariante à droite sur G, 1p.
For a particular class of non-unimodular Lie groups G=N, where N is a stratified group and the action of being defined by the natural dilations on N and for corresponding left invariant sub-Laplacians Δ, we prove that functions mH 2+ϵ () with compact support in + give spectral bounded multipliers on the Lebesgue spaces L p (G,d r g) taken with respect to the right-invariant Haar measure on G, 1p.
@article{AIF_1998__48_4_957_0,
     author = {Mustapha, Sami},
     title = {Multiplicateurs de Mikhlin pour une classe particuli\`ere de groupes non-unimodulaires},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {48},
     number = {4},
     year = {1998},
     pages = {957-966},
     doi = {10.5802/aif.1644},
     zbl = {0911.22002},
     mrnumber = {99j:22013},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_1998__48_4_957_0}
}
Mustapha, Sami. Multiplicateurs de Mikhlin pour une classe particulière de groupes non-unimodulaires. Annales de l'Institut Fourier, Tome 48 (1998) no. 4, pp. 957-966. doi : 10.5802/aif.1644. http://www.numdam.org/item/AIF_1998__48_4_957_0/

[1] G. Alexopoulos, Spectral multipliers on Lie groups of polynomial growth, Proc. Amer. Math. Soc., 120 (1994), 973-979. | MR 95j:22016 | Zbl 0794.43003

[2] F. Astengo, Multipliers for a distinguished Laplacean on solvable extensions of H-type groups, Monatshefete f. Math., 120 (1995), 179-188. | MR 97c:22012 | Zbl 0865.43004

[3] J. Ph. Anker et N. Lohoué, Multiplicateurs sur certains espaces symétriques, Amer. J. Math., 108 (1986), 1303-1354. | MR 88c:43008 | Zbl 0616.43009

[4] Ph. Bougerol, Exemples de théorèmes locaux sur certains groupes résolubles, Ann. I.H.P., XIX (1983), 369-391. | Numdam | Zbl 0533.60010

[5] M. Christ, Lp bounds for spectral multipliers on nilpotent groups, Trans. Amer. Math. Soc., 328 (1991), 73-81. | MR 92k:42017 | Zbl 0739.42010

[6] M. Christ et D. Müller, On Lp spectral multipliers for a solvable Lie group, Geom. and Func. Analysis, Vol 6, No. 5 (1996), 860-876. | Zbl 0878.43008

[7] J.-L. Clerc et E. M. Stein, Lp multipliers for non compact symmetric spaces, Proc. Nat. Acad. Sci. USA., 71 (1974), 3911-3912. | MR 51 #3803 | Zbl 0296.43004

[8] R. R. Coifman et G. Weiss, Analyse harmonique non commutative sur certains espaces homogènes, Lectures Notes in Math., 242, Springer-Verlag, 1971. | MR 58 #17690 | Zbl 0224.43006

[9] M. G. Cowling, S. Giulini, A. Hulanicki et G. Mauceri, Spectral multipliers for a distinguished Laplacian on certains groups of exponential growth, Studia Math., 111 (1994), 103-121. | MR 95j:43002 | Zbl 0820.43001

[10] L. De Michele et G. Mauceri, Lp multipliers on the Heisenberg group, Michigan J. Math., 26 (1979), 361-371. | MR 80j:43003b | Zbl 0437.43005

[11] G. B. Folland et E. M. Stein, Hardy Spaces on Homogenous Groups, Math. Notes, 28, Princeton Univ. Press, 1982. | MR 84h:43027 | Zbl 0508.42025

[12] W. Hebisch, The subalgebra of L1 associated with Laplacian on a Lie group, Proc. Amer. Math. Soc, 117 (1993) 547-549. | Zbl 0789.22018

[13] W. Hebisch, Multiplier theorem on generalized Heisenberg groups, Colloq. Math., 65 (1993) 231-239. | MR 94m:43013 | Zbl 0841.43009

[14] W. Hebisch, Boundeness of L1 spectral multipliers for an exponential solvable Lie group, Colloq. Math., 73 (1997), 155-164. | MR 98e:22005 | Zbl 0874.22005

[15] L. Hörmander, Estimates for translation invariant operators on Lp spaces, Acta Math., 104 (1960) 93-140. | Zbl 0093.11402

[16] G. Mauceri et S. Meda, Vector-valued multipliers on stratified groups, Revista Math. Iberoamericana, 6 (1990), 141-154. | MR 92j:42014 | Zbl 0763.43005

[17] D. Müller et E. Stein, On spectral multipliers for Heisenberg and related groups, J. Math. Pures et Appliquées, 73 (1994), 413-440. | MR 96m:43004 | Zbl 0838.43011

[18] S. Mustapha, Multiplicateurs spectraux sur certains groupes non-unimodulaires, Harmonic Analysis and Number Theory, CMS Conf. Proceedings, Vol 21, 1997. | MR 98k:22032 | Zbl 0911.22003

[19] M. E. Taylor, Lp estimates on functions of Laplace operator, Duke Math. J., 58 (1989), 773-793. | MR 91d:58253 | Zbl 0691.58043

[20] N. Th. Varopoulos, Analysis on Lie groups, Revista Math. Iberoamericana, 12 (1996) 791-917. | MR 97m:22004 | Zbl 0881.22009

[21] N. Th. Varopoulos, L. Saloff-Coste et Th. Coulhon, Analysis and Geometry on Groups, Cambridge Tracts in Math., 100, 1993.

[22] K. Yosida, Functional Analysis, Springer-Verlag, 1978. | MR 58 #17765 | Zbl 0365.46001

[23] M. Yor, On some exponential functionals of Brownian motion, Adv. Appl. Prob., 24 (1992), 509-531. | MR 94b:60095 | Zbl 0765.60084